# SDR CALA2016111800939

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 56,349 hours, 19,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT R2 DOOR AND AFT OF RIGHT TRAILING EDGE FLAP INOPERATIVE.  REPLACED THE LAMP, OPS CHECKED GOOD.
